Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 968735, 18 pages
http://dx.doi.org/10.1155/2011/968735
Research Article

Perturbation Results and Monotone Iterative Technique for Fractional Evolution Equations

Department of Mathematics, Northwest Normal University, Lanzhou, Gansu 730000, China

Received 18 April 2011; Revised 17 May 2011; Accepted 4 July 2011

Academic Editor: Victor M. Perez Garcia

Copyright © 2011 Jia Mu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chen and G. Friedman, “An RLC interconnect model based on Fourier analysis,” IEEE Transactions on Computer Aided Design of Integrated Circuits and Systems, vol. 24, pp. 170–183, 2005. View at Google Scholar
  2. B. Lundstrom, M. Higgs, W. Spain, and A. Fairhall, “Fractional differentiation by neocortical pyramidal neurons,” Nature Neuroscience, vol. 11, pp. 1335–1342, 2008. View at Google Scholar
  3. Y. A. Rossikhin and M. V. Shitikova, “Application of fractional derivatives to the analysis of damped vibrations of viscoelastic single mass systems,” Acta Mechanica, vol. 120, no. 1–4, pp. 109–125, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Westerlund and L. Ekstam, “Capacitor theory,” IEEE Transactions on Dielectrics and Electrical Insulation, vol. 1, pp. 826–839, 1994. View at Google Scholar
  5. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  6. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Balachandran, S. Kiruthika, and J. J. Trujillo, “Existence results for fractional impulsive integrodifferential equations in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 1970–1977, 2011. View at Publisher · View at Google Scholar
  8. K. Balachandran and J. Y. Park, “Nonlocal Cauchy problem for abstract fractional semilinear evolution equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 10, pp. 4471–4475, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. E. G. Bajlekova, Fractional evolution equations in Banach spaces, Ph.D. thesis, Eindhoven University of Technology, Eindhoven, The Netherlands, 2001.
  10. M. M. El-Borai, “Some probability densities and fundamental solutions of fractional evolution equations,” Chaos, Solitons and Fractals, vol. 14, no. 3, pp. 433–440, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. M. El-Borai, “The fundamental solutions for fractional evolution equations of parabolic type,” Journal of Applied Mathematics and Stochastic Analysis, no. 3, pp. 197–211, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Hernández, D. O'Regan, and K. Balachandran, “On recent developments in the theory of abstract differential equations with fractional derivatives,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 10, pp. 3462–3471, 2010. View at Publisher · View at Google Scholar
  13. E. I. Kaikina, “Nonlinear evolution equations with a fractional derivative on a half-line,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 3-4, pp. 766–781, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Z. M. Odibat, “Compact and noncompact structures for nonlinear fractional evolution equations,” Physics Letters. A, vol. 372, no. 8, pp. 1219–1227, 2008. View at Publisher · View at Google Scholar
  15. X.-B. Shu, Y. Lai, and Y. Chen, “The existence of mild solutions for impulsive fractional partial differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 5, pp. 2003–2011, 2011. View at Publisher · View at Google Scholar
  16. J. Wang, Y. Zhou, and W. Wei, “A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 10, pp. 4049–4059, 2011. View at Google Scholar
  17. J. Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Analysis. Real World Applications, vol. 12, no. 1, pp. 262–272, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Wang, Y. Zhou, W. Wei, and H. Xu, “Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1427–1441, 2011. View at Publisher · View at Google Scholar
  19. R.-N. Wang et al., “A note on the fractional Cauchy problems with nonlocal initial conditions,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1435–1442, 2011. View at Google Scholar
  20. Y. Zhou and F. Jiao, “Existence of mild solutions for fractional neutral evolution equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1063–1077, 2010. View at Google Scholar · View at Zentralblatt MATH
  21. Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 4465–4475, 2010. View at Publisher · View at Google Scholar
  22. Y. Li and Z. Liu, “Monotone iterative technique for addressing impulsive integro-differential equations in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 1, pp. 83–92, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y. Li, “A monotone iterative technique for solving the bending elastic beam equations,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2200–2208, 2010. View at Publisher · View at Google Scholar
  24. H. Yang, “Monotone iterative technique for the initial value problems of impulsive evolution equations in ordered Banach spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 481648, 11 pages, 2010. View at Publisher · View at Google Scholar
  25. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. F. A. McRae, “Monotone iterative technique and existence results for fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. 6093–6096, 2009. View at Publisher · View at Google Scholar
  28. Z. Wei, W. Dong, and J. Che, “Periodic boundary value problems for fractional differential equations involving a Riemann-Liouville fractional derivative,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 10, pp. 3232–3238, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Z. Wei, Q. Li, and J. Che, “Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 260–272, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. S. Zhang, “Monotone iterative method for initial value problem involving Riemann-Liouville fractional derivatives,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 5-6, pp. 2087–2093, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. S. Zhang, “Existence of a solution for the fractional differential equation with nonlinear boundary conditions,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1202–1208, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  33. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  34. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993.
  35. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44, Springer, New York, NY, USA, 1983.
  36. B. Nagy, “On cosine operator functions in Banach spaces,” Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, vol. 36, pp. 281–289, 1974. View at Google Scholar · View at Zentralblatt MATH
  37. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  38. H.-P. Heinz, “On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 7, no. 12, pp. 1351–1371, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. Y. Du, “Fixed points of increasing operators in ordered Banach spaces and applications,” Applicable Analysis, vol. 38, no. 1-2, pp. 1–20, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet